# SDR AALA202103319013

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BRAKE ANGLE AT STA 537 BETWEEN RBL 2 AND RBL 22, MEASURING L=1.0 IN, W=0.002 IN, D=0.032 IN. REPLACED BRAKE ANGLE WITH NEW IAW AARD 51-05-05.
